# SDR ASAA2017050320615

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 4,974 hours, 1,631 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Breaker
- Condition: Popped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTN PWR CHAN B C/B POPPED. GROUNDED - YES. PLANE LOST POWER AT GATE. WHEN RAMP HOOKED POWER BACK UP CREW CALLED AND SAID C/B WAS OUT. RESET C/B ALTN PWR CHAN B, REF AMM 20-60-01-860-801.
